# SDR DALA2023022401379

- Difficulty date: February 20, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 132,431 hours, 19,771 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 OVERWING SLIDE SQUIB RT DOES NOT TEST USING TEST BUTTON 1. CORRECTIVE ACTION: T/S PER B767 FIM 25-65-00-815-827-003. FOUND RELAYS K5 AND K3 STICKING. DISARMED RT OVERWING SLIDE PER B767 AMM 25-65. REPLACED RELAYS K3 AND K5 PER B767 SWPM 20-81. ARMED RT OVERWING SLIDE PER B767 AMM 25-65. 836201. VERIFIED RT O/W SLIDE SYSTEM RE-ARMED PER B767 AMM 25-65. RII COMPLETE. (4092421)
